# SDR EIAA 2011014

- Difficulty date: February 14, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 104,991 hours, 24,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT BS 660-670 AT STR 41R WEB HAS CORROSION.  REMOVED, FABBED AND INSTALLED NEW WEB AT BS 660-670 STR 41R PER B747 SRM 51-30-02 PG 8-9 ITEM 7D, 51-30-05 PG 6-9 FIG 4 AND 51-20-01 PG 11, 14-20.
